MAUDE Adverse Event Report: ALPHATEC SPINE, INC. SAFEOP; IKD

ALPHATEC SPINE, INC. SAFEOP; IKD
Model Number AIX1310-S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
There was an issue encountered while performing ptp with a doctor.
 
Additional Manufacturer Narrative
B5: the clip was not picking up any readings with the initial dilator or any of the other two dilators.The needles were changed, replaced anterior tibial needle with a sticky pad, tried different clips, different dilators, a different safeop unit all together, nothing seemed to work until a fourth clip was tried with a different lot number.There was no report of patient injury.H6: medical device problem code: 2896 (communication or transmission problem).Component code: 758 (clip).Type of investigation: 4114 (device not returned); 3331 (analysis of product records).Investigation findings: 3221 (no findings available.Investigation conclusions: 67 (no problem detached).H10.Review of the dhr indicates qty (b)(4) were received on 05/05/2021 and passed inspection prior to being released into inventory.Review of complaints records indicate this is the only report for this pn and ln.No adverse trend identified.The product did not return for investigation.A root cause cannot be determined at this time.If additional information is provided, a supplemental report will be submitted.

Brand Name
SAFEOP
Common Device Name
IKD
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
MDR Report Key12021391
Report Number2027467-2021-00040
Device Sequence Number3910388
Product Code IKD
UDI-Device Identifier00190376232287
UDI-Public00190376232287
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAIX1310-S
Device Catalogue NumberAIX1310-S
Device Lot NumberSH211052860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;